MathSciNet Relay Station
MathSciNet bibliographic data
MR2545515 (2010i:11063) 11F46 (11F70)
Pitale, Ameya Classical interpretation of the Ramanujan conjecture for Siegel cusp forms of genus $n$. Manuscripta Math. 130 (2009), no. 2, 225–231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement